Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 69 No. 3 (2017)
Vol. 69 No. 3 (2017)
Published:
25.03.2017
Research articles
On principal ideal multiplication modules
A. Azizi, C. Jayaram
291-299
PDF
On total moduli of continuity for
2
π
-periodic functions of two variables in the space
L
2
,
2
M. B. Vakarchuk, S. B. Vakarchuk
300-310
PDF (Russian)
Approximate solutions of the Boltzmann equation with infinitely many modes
V. D. Gordevskii, A. A. Gukalov
311-323
PDF (Ukrainian)
A
-cluster points via ideals
M. Gurdal, E. Savaş
324-331
PDF
On conditionless bases of the kernels generated by differential equations of the second order
V. M. Levchuk
332-347
PDF (Russian)
Fundamental solution of the Cauchy problem for the Shilov-type parabolic systems with coefficients of bounded smoothness
V. A. Litovchenko, G.M. Unguryan
348-364
PDF (Ukrainian)
Systems parabolic in Petrovskii's sense in Hörmander spaces
V. M. Los’
365-380
PDF (Ukrainian)
Bessel functions of two complex mutually conjugated variables and their application in boundary-value problems of mathematical physics
M. A. Sukhorolskyi
381-396
PDF (Ukrainian)
On the relationships between the norms of operators with endpoint singularities in Lebesgue and Hölder spaces with weight
O. Karelin, A. A. Tarasenko
397-406
PDF (Russian)
New fractional integral inequalities for differentiable convex functions and their applications
K.-C. Hsu, K.-L. Tseng
407-425
PDF
Short communications
Directional logarithmic derivative and the distribution of zeros of an entire function of bounded
L
-index in the direction
A. І. Bandura, O. B. Skaskiv
426-432
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians